| Model Number |
RONYX40022UX |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis for the images:three still images were provided for analysis showing the proximal end of a resolute onyx sds.The luer lock on the device appears deformed.It cannot be confirmed from the images provided whether inflation difficulties occurred.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure, it was intended to use one resolute onyx rx coronary drug eluting stent to treat a lesion.There was no damage noted to the packaging.There was no issues noted when removing the device from the hoop.The device was inspected with issues noted.Negative prep was not performed.The lesion was not pre-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that the luer lock of the device was noted to be malformed.It was stated that inflation difficulties occurred.No patient injury was reported.
Additional Manufacturer Narrative
Additional information: it was also reported that the non-medtronic inflation device would not attach to the resolute onyx luer due to malformation of luer lock on stent catheter.It was later stated that inflation of the ronyx device was not attempted.The device was not used in the patient due to the issues encountered while attempting to attach to inflation device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis review: the luer of the device was oval in shape.No damage was noted to the threads of the luer.No damage was noted to the front or back of the luer.It was not possible to connect an inflation device to the luer due to the shape of the luer.No damage was noted to the remainder of the device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.